Consider a queueing network with N nodes in which queue lengths are balanced through mean-field interaction. When N is large, we study the performance of such a network in terms of limiting results as N goes to infinity.

Additional Metadata
Keywords Birth death process, Law of large numbers, Mean-field, Nonlinear master equation, Queue
Persistent URL dx.doi.org/10.1007/s11134-005-6971-z
Journal Queueing Systems
Citation
Dawson, D.A, Tang, J. (Jiashan), & Zhao, Y. (2005). Balancing queues by mean field interaction. Queueing Systems, 49(3-4), 335–361. doi:10.1007/s11134-005-6971-z